# SDR DALA2015020801028

- Difficulty date: February 5, 2015
- Submitted: February 9, 2015
- Operation: Air carrier
- Aircraft: N335NW
- Make and model: Airbus A320-211
- Aircraft serial: 340
- Aircraft time: 65,669 hours, 29,066 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 20-21
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FWD UTILITY AREA FLOOR SUPPORT BETWEEN FRAMES 20 - 21  -Y 189 CORRODED.  BLENDED AREA IAW SRM 51-74-00.  FOUND OUT OF LIMITS IAW SRM 53-11-14, FIG 107.
